Quantum flows as Markovian limit of emission, absorption and scattering interactions

Gough, J., 2005. Quantum flows as Markovian limit of emission, absorption and scattering interactions. Communications in Mathematical Physics, 254 (2), pp. 489-512. ISSN 0010-3616

Full text not available from this repository.
Item Type: Journal article
Publication Title: Communications in Mathematical Physics
Creators: Gough, J.
Publisher: Springer
Place of Publication: New York, NY
Date: 2005
Volume: 254
Number: 2
ISSN: 0010-3616
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:33
Last Modified: 19 Oct 2015 14:33
URI: http://irep.ntu.ac.uk/id/eprint/14618

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year